Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Alwash, M.A.M.
and
Lloyd, N.G.
1987.
Periodic solutions of a quartic nonautonomous equation.
Nonlinear Analysis: Theory, Methods & Applications,
Vol. 11,
Issue. 7,
p.
809.
Carbonell, Marc
and
Llibre, Jaume
1988.
Limit cycles of a class of polynomial systems.
Proceedings of the Royal Society of Edinburgh: Section A Mathematics,
Vol. 109,
Issue. 1-2,
p.
187.
Lloyd, N G
Blows, T R
and
Kalenge, M C
1988.
Some cubic systems with several limit cycles.
Nonlinearity,
Vol. 1,
Issue. 4,
p.
653.
Alwash, M. A. M.
1989.
On a condition for a centre of cubic non-autonomous equations.
Proceedings of the Royal Society of Edinburgh: Section A Mathematics,
Vol. 113,
Issue. 3-4,
p.
289.
Lloyd, N.G.
and
Pearson, J.M.
1990.
REDUCE and the bifurcation of limit cycles.
Journal of Symbolic Computation,
Vol. 9,
Issue. 2,
p.
215.
Gasull, A.
and
Libre, J.
1990.
Limit Cycles for a Class of Abel Equations.
SIAM Journal on Mathematical Analysis,
Vol. 21,
Issue. 5,
p.
1235.
Devlin, James
1990.
Word problems related to periodic solutions of a non-autonomous system.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 108,
Issue. 1,
p.
127.
Devlin, J.
1991.
Word problems related to derivatives of the displacement map.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 110,
Issue. 3,
p.
569.
Alwash, M.A.M.
1993.
Some conditions for a center of autonomous and nonautonomous systems.
Applied Mathematics Letters,
Vol. 6,
Issue. 6,
p.
85.
Devlin, J.
1993.
Periodic solutions of polynomial non-autonomous differential equations.
Proceedings of the Royal Society of Edinburgh: Section A Mathematics,
Vol. 123,
Issue. 5,
p.
783.
Christopher, C. J.
1994.
Invariant algebraic curves and conditions for a centre.
Proceedings of the Royal Society of Edinburgh: Section A Mathematics,
Vol. 124,
Issue. 6,
p.
1209.
Pearson, J. M.
Lloyd, N. G.
and
Christopher, C. J.
1996.
Algorithmic Derivation of Centre Conditions.
SIAM Review,
Vol. 38,
Issue. 4,
p.
619.
Gasull, Armengol
Guillamon, Antoni
and
Mañosa, Vı́ctor
1997.
An Explicit Expression of the First Liapunov and Period Constants with Applications.
Journal of Mathematical Analysis and Applications,
Vol. 211,
Issue. 1,
p.
190.
Christopher, C. J.
and
Devlin, J.
1997.
Isochronous Centers in Planar Polynomial Systems.
SIAM Journal on Mathematical Analysis,
Vol. 28,
Issue. 1,
p.
162.
Devlin, J.
Lloyd, N.G.
and
Pearson, J.M.
1998.
Cubic Systems and Abel Equations.
Journal of Differential Equations,
Vol. 147,
Issue. 2,
p.
435.
Alwash, M.
1998.
On the center conditions of certain cubic systems.
Proceedings of the American Mathematical Society,
Vol. 126,
Issue. 11,
p.
3335.
Blinov, M
and
Yomdin, Y
1999.
Generalized centre conditions and multiplicities for polynomial Abel equations of small degrees.
Nonlinearity,
Vol. 12,
Issue. 4,
p.
1013.
Briskin, M.
Francoise, J. -P.
and
Yomdin, Y.
2000.
Center conditions II: Parametric and model center problems.
Israel Journal of Mathematics,
Vol. 118,
Issue. 1,
p.
61.
Briskin, M.
Francoise, J. -P.
and
Yomdin, Y.
2000.
Center conditions III: Parametric and model center problems.
Israel Journal of Mathematics,
Vol. 118,
Issue. 1,
p.
83.
Briskin, M.
Francoise, J.-P.
and
Yomdin, Y.
2001.
Operator Theory, System Theory and Related Topics.
p.
161.